Archiv der Mathematik

, Volume 51, Issue 4, pp 327–331 | Cite as

On linearly compact rings

  • Nguyen V. Dung


Compact Ring 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Dinh Van Huynh, A note on artinian rings. Arch. Math.33, 546–553 (1979).Google Scholar
  2. [2]
    Dinh Van Huynh, Some conditions for the existence of a right identity in a ring. Ann. Univ. Sci. Budapest. Eötvös Sect. Math.22, 87–98 (1979/1980).Google Scholar
  3. [3]
    Dinh Van Huynh, Über linear kompakte Ringe. Acta Math. Acad. Sci. Hungar. (1–2)36, 1–5 (1980).Google Scholar
  4. [4]
    Dinh Van Huynh, Some results on linearly compact rings. Arch. Math.44, 39–47 (1985).Google Scholar
  5. [5]
    Dinh Van Huynh andNguyen V. Dung, On the cardinality of ideals in artinian rings. Arch. Math.51, 213–216 (1988).Google Scholar
  6. [6]
    J. Lawrence, A countable self-injective ring is quasi-Frobenius. Proc. Amer. Math. Soc.65, 217–220 (1977).Google Scholar
  7. [7]
    H. Leptin, Linear kompakte Moduln und Ringe. Math. Z.62, 241–267 (1955).Google Scholar
  8. [8]
    H. Leptin, Linear kompakte Moduln und Ringe II. Math. Z.66, 289–327 (1957).Google Scholar
  9. [9]
    C. Megibben, Countable injective modules are sigma injective. Proc. Amer. Math. Soc.84, 8–10 (1982).Google Scholar
  10. [10]
    A. Widiger, Die Struktur einer Klasse linear kompakter Ringe. Beiträge Algebra Geom.3, 138–159 (1974).Google Scholar
  11. [11]
    R. Wiegandt, Über halbeinfache linear kompakte Ringe. Studia Sci. Math. Hungar.1, 31–38 (1966).Google Scholar

Copyright information

© Birkhäuser Verlag 1988

Authors and Affiliations

  • Nguyen V. Dung
    • 1
  1. 1.Institute of MathematicsBò hòVietnam

Personalised recommendations